# SDR DALA2017032802539

- Difficulty date: February 23, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 119,291 hours, 17,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2, BULK CARGO AT STA 1562, BETWEEN STR 38L-38R FOUND WEB CORRODED AND REPLACED PER ERA 551308-14.
